# SDR SWIA201024242

- Difficulty date: May 14, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 19,351 hours, 13,773 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETERS SPLIT AT FL350.  (FLT 4801)  REPLACED NR 1 ADC AND PURGED PITOT/STATIC SYSTEMS.
